MAUDE Adverse Event Report: RESOLVE SURGICAL TECHNOLOGIES CABLE TENSIONER WITH PISTOL GRIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

RESOLVE SURGICAL TECHNOLOGIES CABLE TENSIONER WITH PISTOL GRIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.221.015
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, the surgeon went to use the one-handed cable tensioner and it was not tensioning the 1.7mm cable properly.The surgeon could hear the clicks as he pulled the trigger, but the tensioner did not advance/tighten cables.No further details are available.This report involves one cable tensioner with pistol grip.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter occupation is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: part: 03.221.015.Synthes lot: p124969.Supplier lot: p124969.Release to warehouse date: 09 july 2012.Supplier: (b)(4).No nonconformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Service and repair evaluation: the customer reported that the device 03.221.015, cable tensioner with pistol grip was not tensioning properly.The repair technician reported the device required further testing at the vendor.The cause of the issue is not determined.The vendor reported that upon initial visual inspection it was found that the device does not have any major physical damage nor signs of excessive wear or galling, device cycles smoothly and ratcheting/release mechanism works as expected, device was tested per sw-100 with the following results: 41.2kg, 40.8kg, 41.0kg.These results are considered passing per the sw and device passed inspections.The item will be repaired per the inspection sheet and will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived.The evaluation was unconfirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: device returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi updated.

Brand Name
CABLE TENSIONER WITH PISTOL GRIP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
RESOLVE SURGICAL TECHNOLOGIES
375 river park circle
marquette MI 49855
Manufacturer Contact
brandee sandy
375 river park circle
marquette, MI 49855
3035526892
MDR Report Key15633077
Report Number1833824-2022-00082
Device Sequence Number7970595
Product Code LXH
UDI-Device Identifier10886982076748
UDI-Public(01)10886982076748
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.221.015
Device Catalogue Number03.221.015
Device Lot NumberP124969
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer01/24/2023
02/28/2023
03/05/2023
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date02/14/2023
03/01/2023
03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown